HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Back Problems (https://www.healthboards.com/boards/back-problems/)
-   -   Anyone ever experience this on neurontin??? (https://www.healthboards.com/boards/back-problems/511161-anyone-ever-experience-neurontin.html)

Paul8116 06-25-2007 02:01 PM

Anyone ever experience this on neurontin???
 
I have been on Neurontin since thursday, I started out at 100mgs before bedtime for 3 day's then was to start taking 200 mgs last nite...I took the neurontin at around 9 pm and by 11:30 it felt kinda like the left side of my face was a little numb or kinda funny feeling. I have feeling in it but it feels kinda strange?????? It is still like this today, Anyone else have any symptoms like this????? I thought i was having a stroke last nite.

ms_west 06-25-2007 02:59 PM

Re: Anyone ever experience this on neurontin???
 
I would stop taking the meds and call your doctor. If your symptoms continue, you might consider going to the ER.

Paul8116 06-25-2007 05:21 PM

Re: Anyone ever experience this on neurontin???
 
Nobody taken Neurontin?????

Chris54 06-25-2007 05:53 PM

Re: Anyone ever experience this on neurontin???
 
Neurontin and Lyrica make me feel like something walking or crawling around in my head. I have the same from most anti-depressants. I have had some real scary thought on Neurontin in the past. Once in awhile I try taking them again. Same reaction and not any help with the nerve pain. A lot of weight gain.

xzx 06-25-2007 06:05 PM

Re: Anyone ever experience this on neurontin???
 
Hi Paul

I did not take neurontin, but I did take lyrica for a little bit. From what I understand neurontin ( and lyrica ) can cause numbness as a side effect ( also swelling ). On the safe side call the doc and make sure you are not having a reaction to this stuff. I no longer take lyrica because I had a abnormal swelling with it. Hope you are feeling ok tonight. Let us know what goes on.

Rose

Tucsonlady40 06-25-2007 06:06 PM

Re: Anyone ever experience this on neurontin???
 
Hi Paul,

I have taken Neurontin and it worked great for me. I remember feeling sleepy from it, so I started taking it at night.

Not everyone can take the same meds, and what might work for one great, won't work for someone else. My only suggestion would be that, if it's bothersome enough, call your dr.s right away, because you could be allergic to it.

Take care and I hope it all goes well for you!!

mamakitkat 06-25-2007 08:46 PM

Re: Anyone ever experience this on neurontin???
 
HI Paul,
I took neurontin for over a year, 2700mgs a day. I did not realize until I was switched to lyrica that I felt like I was in a fog, I did have major memory problems that was why I was switched, I needed a higher dose and I was almost at the max with the neurontin and I wasn't handling it very well.

Neurontin comes with a boat load of side effects, for the most part I handled most of them ok on the lower dosages. It did take a week or so after an increase to get used to it and most the time the side effects weren't there or weren't noticeable.

I would call the doc on that side effect, it could be many things and there is no reason to wonder. Call the doc and make sure it's nothing to worry about.

Good Luck! neurontin was a God send for me for a long time, I could have never made it thru that first year without it, hang in there, as long as you can handle it after the initial time frame for getting used to it it can do wonders to relieve nerve type pain.

God Bless

Carol

Arthr Itis 06-26-2007 07:16 AM

Re: Anyone ever experience this on neurontin???
 
I've been on neurontin for 3 or 4 years. The side effects, at first, were rather un-nerving. Now I laugh at them. Things like no memory, weight gain, seeing things out of the corner of my eye, or the weirdest is seeing something or someone in one place then suddenly they are in a different place without seeing them move. The good thing is it works, somewhat.

pooby 06-26-2007 11:04 PM

Re: Anyone ever experience this on neurontin???
 
Just because you are taking a new medication it doesn't mean that the symptom you are experiencing is related to that new drug.

To be on the safe side call your doctor. Not to scare you but numbness of the face can also be a sign of stroke. If you weren't on Neurontin would you see your physician about this? At the very least give your pharmacist a call.


All times are GMT -7. The time now is 02:47 AM.